MathSciNet Relay Station
MathSciNet bibliographic data
MR2333418 (2008c:34156) 34K18 (34K17 34K19 37G15)
Hupkes, H. J.; Verduyn Lunel, S. M. Center manifold theory for functional differential equations of mixed type. J. Dynam. Differential Equations 19 (2007), no. 2, 497–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement